# SDR IXKA960007

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258US
- Make and model: Boeing 727251
- Aircraft serial: 19977
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 1050800317510
- Condition: Shorted
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING PBI, FIRE WARNING INDICATION ON NR 3 ENGINE DURING CLIMB-OUT.  FOLLOWED CHECK LIST AND DISCHARGED BOTH FIRE BOTTLES.  DUMPED FUEL AND RETURNED TO PBI.  REPLACED FIRE LOOP AND BOTTLES.  NR 3 ENGINE FIRE WARNING LIGHT ON DURING CLIMB-OUT AGAIN.  RETURNED TO PBI.  REMOVED AND REPLACED BOTH FIRE BOTTLES LEFT AND RIGHT NR 3 ENGINE FIRE LOOP, PER MM 26-11-00, FIRST TIME.  AFTER SECOND ATB, REPLACED 2 PINS ON C/P D1498.  OPS CHECK OK PER MM 26-11-01.  REPAIRED FIRE WALL DETECTION HARNESS INSIDE NR 3 PYLON AND REPLACED FIRE WALL SENSOR AND OPS CHECK OK AS PER 26-11-01 AND MM 26-11-00.  (M)
